| Model Number |
380721-11 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.The fse replaced the vio integrated electrosurgical generator unit (iesu).The system was tested and verified as ready for use.As of the date of this report, the iesu has not yet been received by isi for evaluation.
Event or Problem Description
It was reported that during a da vinci-assisted radical prostatectomy with lymphadenectomy surgical procedure, a nurse called to report that they experienced an intermittent issue with the vessel sealer and bipolar instruments earlier.The intuitive surgical, inc.(isi) technical support engineer (tse) reviewed the system event logs but did not observe any relevant information.The caller suspected a possible issue with the erbe generator.The procedure was completed with no report of patient injury.